Advanced Search
Article Contents
Article Contents

Strong positivity of continuous supersolutions to parabolic equations with rough boundary data

Abstract Related Papers Cited by
  • Parabolic equations given on domains with corners are considered. Under very weak assumption on the coefficients, it will be shown that continuous nonnegative supersolutions are strictly positive.
    Mathematics Subject Classification: 35K65, 35B65.


    \begin{equation} \\ \end{equation}
  • [1]

    R. S. Cantrell and C. Cosner, Spatial Ecology via Reaction Diffusion Equations, Wiley series in mathematical and computational biology, 2003.doi: 10.1002/0470871296.


    O. A. Ladyzenskaja, V. A. Solonnikov and N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type, AMS Transl. Monographs, vol. 23, 1968.


    D. Le and H. Smith, Strong positivity of solutions to parabolic and elliptic equations on nonsmooth domains, J. Math. Anal. Appl., 275 (2002), 208-221.doi: 10.1016/S0022-247X(02)00314-1.


    H. Smith, Monotone Dynamical Systems. An Introduction to the Theory of Competitive and Cooperative Systems, Math. Surveys and Monographs, 41. AMS, Providence, RI, 1995.

  • 加载中

Article Metrics

HTML views() PDF downloads(92) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint